# SDR NACA2024011500006

- Difficulty date: January 15, 2024
- Submitted: January 20, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 110,486 hours, 20,361 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: UNKNOWN
- Condition: No Test
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT PACK STANDBY CONTROLLER TEST FAILS AT POSITION 7 (COMPRESSION SENSOR). REMOVED AND REPLACED SENSOR IAAW AMM 21-51-06 OPS CHECK GOOD PER FIM 21-51 FAULT TREE 812. NO PART INFORMATION AVAILABLE AT THIS TIME.
